# SDR MASA2010070300720

- Difficulty date: July 3, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 18,253 hours, 14,332 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE TEMP INDICATION WARNING IN FLT.  NR 2 SENSOR DISCONNECT; R2 PARKING BRAKE SOV & ANTI SKID CONTROL VALVE, OP GOOD.
